MathSciNet Relay Station
MathSciNet bibliographic data
MR1888794 (2003g:37009) 37A25 (32G15 37C40 37D25 37D40 37E35 53D25)
Forni, Giovanni Deviation of ergodic averages for area-preserving flows on surfaces of higher genus. Ann. of Math. (2) 155 (2002), no. 1, 1–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement